# SDR UPS01435192

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Disconnected
- Location: Nr1 Eng Firewall
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMB TO FL300 NR 1 GEN TRIPPED NR 1 FIELD TRIPPED.CSD NR 1 ENG ABOVE REDLINE/180C IND.  RAN CKLIST & DISCONNECTED CSD ATTEMPTED.  CSD DISCONNECT NOT EFFECTIVE.  CSD RPM0 & CSD PMG BETWEEN 75 AND 100.  NR 1 ENG PRECAUTIONARY SHUTDOWN.  CHECKED AND FOUND ELECTRICAL CONNECTOR D11P WAS DISCONECTED AT NR1 ENG HORIZONTAL FIREWALL.  CLEANED AND INSTALLED CONNECTOR, PERFORMED OPS CK''D CSD DISCONNECT FUNCTION NORMAL.  RECONNECTED CSD & NR 1 GEN OP''S NORMAL.  OK FOR SERVICE.  PERFORMED NR 1 ENG WINDMILLING INSPECTION NO CONTAMINATION NOTED AT FILTER & MAG TIP.  OK TO OPERATE NR 1 ENG.
